EconPapers    
Economics at your fingertips  
 

Mathematical Modeling and Optimization of Industrial Problems

M. Montaz Ali, Aderemi O. Adewumi, Nachamada Blamah and Olabisi Falowo

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/438471

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:438471

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:438471